Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nortriptyline-Need some support! hopko

Posted by johnj on January 10, 2003, at 23:54:11

In reply to Nortriptyline-Need some support!, posted by hopko on January 10, 2003, at 9:20:28

HI
I have been on nortryptline for about 10 years. How are the side effects. I think if you can tolerte the side effects it is a very good med. However, for me, I cannot seem to be able to workout without feeling really bad. My sleep becomes disrupted and I get depressed again. I have met through this board, a few people with this similiar problem and also on amitryptline, nor's mother drug. There are lots of people that have no problem working out so it is very individual.
I was on remeron for 3 months. The sleep was lovely, but I was always to spaced out. I was on 30, then to 37.5 and then to 45. 45 was way too much for me. In fact when I titrated down just for the sleep help(I was still on nort the whole tme) I started to feel terrible. the lower the remeron the more sedating, for me anyway. 7.5 mg or even half that had me feeling much worse than 30 mg. I didn't have the spaciness at the low doses, but just felt like hell. The withdrawl was actually enjoyable.
Nort will help with sleep, but amitrypltine is more sedating, but has more side effects too. You could try a small amount of amit for the sleep help? I am on a benzo for additional sleep help as nort by itself wasn't enough. But, who knows, if you get the depression under control the sleeping may resolvo itself. For all the bad rap TCA's get, they seem to work rather well and don't cause much sexual dysfunction. ssri's, from what little I tried made me want to almost hibernate. Man, I wish I could get remron's sleep effectiveness without all the other junk. Hope this helps a little. Compare the side effect profile of each TCA and then talk with your pdoc. Even though I sometimes hate benzo's they keep me going! take care and get your vitamins, especially extra B's. I take a multiple in the morning and some extra B's at lunch and a little after dinner. I feel better, but can't tell if it is the vitamins or not.
Take care
Johnj


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:johnj thread:135174
URL: http://www.dr-bob.org/babble/20030106/msgs/135256.html